Temporary prolongation of the QT interval in acute ebastine intoxication due to challenge video on TikTok in a girl.
Аннотация
Antihistamines are among the most widely used medications in the world. Ebastine is an antihistaminic which is long-acting, second-generation, and selective H1-receptor inverse agonist. I report a twelve-year-and-six-month-old girl with temporary prolongation of the QTc interval caused by acute ebastine intoxication due to TikTok challenge. Initial electrocardiogram showed sinus arrhythmia (72 beats/min) and prolongation of the QTc interval (QTc 482 milliseconds). Gastric lavage was performed. Intravenous fluid was administered, and activated charcoal (1 g/kg/per dose) was given. Electrocardiogram 9 h after drug ingestion showed sinus rhythm and normal QTc interval (QTc 414milliseconds). During follow-up, no electrocardiogram abnormalities were detected with electrocardiogram monitoring. She was discharged on day 2 without any complications. This case report is the first in the literature to show acute intoxication with ebastine due to challenge video on TikTok, which leads to a temporary prolongation of the QTc interval. Also, with this case report, I assert the fact that it is important to properly supervise the use of social media, such as TikTok and to review the content of TikTok videos.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.